# SDR MALA000739

- Difficulty date: December 3, 2000
- Submitted: December 18, 2000
- Operation: Air carrier
- Aircraft: N425XJ
- Make and model: Saab 340B
- Aircraft serial: 425
- System (JASC): 3340 · Exterior Lighting
- Part: Landing Light
- Part number: 5681
- Condition: Failed
- Location: Exterior
- Stage of operation: TO
- How discovered: V
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

AIR TURN BACK. LEFT AND RIGHT LANDING LIGHTS INOP.  MAINTENANCE RELAMPED, OPS CHECK GOOD, PN 5681.
